Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go
Journal of Mathematical Sciences and Applications. 2017, 5(1), 27-29
DOI: 10.12691/jmsa-5-1-5
Open AccessArticle

Asymptotic Property of Mediant for Lagrange’s Mean Value Theorem

Jianbing Cao1

1Department of Mathematics, Henan Institute of Science and Technology, Xinxiang, China

Pub. Date: August 30, 2017

Cite this paper:
Jianbing Cao. Asymptotic Property of Mediant for Lagrange’s Mean Value Theorem. Journal of Mathematical Sciences and Applications. 2017; 5(1):27-29. doi: 10.12691/jmsa-5-1-5

Abstract

In this paper, we mainly discuss the asymptotic property of mediant for order Lagrange’s mean value theorem, and obtain the general results for this problem:

Keywords:
Lagrange’s mean value theorem mediant asymptotic property

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  G. Xu, Asymptotic property of mediant for Lagrange's and Cauchy's theorem of second Order, Journal of Beijing Institute of Clothing, 1990, 201-205.
 
[2]  B. Chen, On Several new methods to proof combinatorial identities, Journal of Ningxia University (Natural Science Edition), 2004, 231-233.
 
[3]  Y. Ding, A further research on intermediate point in the second mean value theorem for integrals, Journal of Hefei Teachers College; 2009, 304-306.
 
[4]  X. Zhang and W Wang, A class of differential intermediate value theorem and its asymptotic behavior of mediant, Journal of Beijing Institute of Clothing, 2001, 181-185.
 
[5]  J. Du, The forms of higher order of Cauchy’s and Lagrange’s mean value theorem, Journal of Huaibei Coal Industry Teachers College, 2001, 211-215.
 
[6]  W. Rudin, Principles of mathematical analysis, New York: McGraw-Hill.1976.
 
[7]  T. M Apostol, Mathematical analysis, Addison-Wesley Pub. Co.1974.
 
[8]  W, Wang, Asymptotic Behaviour of mediant for integral F form Cauchy's mean value theorem, Journal of Beijing Institute of Clothing, 2005, 25-27.
 
[9]  Q. Zheng, The asymptotic property of the intermediate value of the first mean value theorem for the integrals and the quadrature formula, College Mathematies, 2004, 6-9.